# SDR UPS08M53378

- Difficulty date: September 9, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 62,845 hours, 10,011 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING SPLICE STRAP AT LEADING EDGE WING STA 562 IS CRACKED WHERE MARKED.  REMOVED AND REPLACED SPLICE STRAP IAW SRM 51-31-1, 51-21-1, 51-33-1.
